No scientific consensus
The existence of this syndrome “does not yet achieve consensus in the scientific community”, indicates the Pierre Fabre Eczema Foundation. Which recalls that “topical corticosteroids are generally well tolerated when treatment indications are respected, whether for eczema, psoriasis, or other bullous diseases”.
However, if you have these symptoms, consult a dermatologist first because “it should not be confused with an outbreak of eczema, a contact allergy, or even a skin infection (one of the complications of eczema)”, reminds the Foundation. And “if it is indeed an eruption that has occurred after stopping prolonged treatment with cortisone cream, the doctor will probably indicate an alternative treatment to topical corticosteroids and may recommend compresses moistened with cool water, that calm inflammation, as well as possible psychological support. »
How to protect your dog from the cold?